Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 14, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jan 7, 2008, 11:55 PM CST for Webster County, Wright County, Missouri. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 7, 2008, 11:55 PM CST (05:55 UTC)
- Expired
- Jan 8, 2008, 12:27 AM CST
- In force
- 32 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 58 km from the middle of the area, began a volume at 05:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 1:52 PM CST | Tornado Watch | SPC | 146 days |
| Jan 7, 7:48 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.9 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 765 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 955 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 281 m²/s²
- 0-3 km storm-relative helicity
- 338 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 080555
SVRSGF
MOC225-229-080700-
/O.NEW.KSGF.SV.W.0014.080108T0555Z-080108T0700Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1155 PM CST MON JAN 7 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN WRIGHT COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN WEBSTER COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 100 AM CST.
* AT 1151 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR FORDLAND...OR 16 MILES SOUTHEAST OF
STRAFFORD...MOVING NORTHEAST AT 50 MPH. THIS STORM IS CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
DIGGINS AND SEYMOUR BY MIDNIGHT CST.
THE TOWNS OF DUNCAN...ODIN AND GROVESPRING ARE ALSO IN THE PATH OF
THIS SEVERE THUNDERSTORM.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
LAT...LON 3709 9300 3712 9304 3749 9268 3748 9225
3720 9255 3706 9273
TIME...MOT...LOC 0555Z 220DEG 48KT 3714 9287
$$
WISE2 follow-up statements
000
WWUS53 KSGF 080612
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1212 AM CST TUE JAN 8 2008
MOC225-080622-
/O.CAN.KSGF.SV.W.0014.000000T0000Z-080108T0700Z/
WEBSTER MO-
1212 AM CST TUE JAN 8 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WEBSTER COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST TUESDAY MORNING
FOR SOUTHERN MISSOURI.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 500 AM CST
TUESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3724 9269 3726 9268 3727 9270 3748 9269
3749 9267 3748 9225 3720 9255 3710 9268
TIME...MOT...LOC 0612Z 235DEG 54KT 3725 9258
$$
MOC229-080700-
/O.CON.KSGF.SV.W.0014.000000T0000Z-080108T0700Z/
WRIGHT MO-
1212 AM CST TUE JAN 8 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CST
FOR NORTHERN WRIGHT COUNTY...
AT 1210 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR ODIN...OR 18 MILES SOUTHEAST OF
MARSHFIELD...MOVING NORTHEAST AT 60 MPH. THIS STORM IS CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHERN WRIGHT COUNTY...INCLUDING THE TOWN OF MANES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST TUESDAY MORNING
FOR SOUTHERN MISSOURI.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 500 AM CST
TUESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3724 9269 3726 9268 3727 9270 3748 9269
3749 9267 3748 9225 3720 9255 3710 9268
TIME...MOT...LOC 0612Z 235DEG 54KT 3725 9258
$$
WISE000
WWUS53 KSGF 080627
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1227 AM CST TUE JAN 8 2008
MOC229-080637-
/O.CAN.KSGF.SV.W.0014.000000T0000Z-080108T0700Z/
WRIGHT MO-
1227 AM CST TUE JAN 8 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WRIGHT COUNTY IS
CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST TUESDAY MORNING
FOR SOUTHERN MISSOURI.
LAT...LON 3724 9269 3726 9268 3727 9270 3748 9269
3749 9267 3748 9225 3720 9255 3710 9268
TIME...MOT...LOC 0627Z 235DEG 54KT 3738 9235
$$
WISEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 7, 11:41 PM CST, 14 minutes earlier.
Area forecast discussion, Jan 7, 11:41 PM CST, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1141 PM CST MON JAN 7 2008 ...UPDATE TO AVIATION... .UPDATE... SEVERE WEATHER OUTBREAK WILL CONTINUE THROUGH THE OVERNIGHT HOURS WITH LONG TRACKED SUPERCELLS PRODUCING DESTRUCTIVE TORNADOES...LARGE HAIL...DAMAGING WINDS AND LOCALIZED AREAS OF FLASH FLOODING. ENTIRE FORECAST AREA HAS BEEN INCLUDED IN CONVECTIVE WATCHES ISSUED BY SPC UNTIL 5 AM TUESDAY. A TORNADO WATCH IS IN EFFECT FOR MOST OF THE MISSOURI OZARKS WITH A SEVERE THUNDERSTORM WATCH IN EFFECT FOR SOUTHEAST KANSAS AND THE WESTERN MISSOURI OZARKS. THUNDERSTORMS WILL INCREASE IN COVERAGE ALONG A COLD FRONT THAT WILL MOVE THROUGH THE AREA AS MAIN SHORTWAVE TROUGH EJECTS OUT OF THE TEXAS PANHANDLE. TORNADO THREAT WILL CONTINUE WITH AMPLE SHEAR AND HELICITY ALONG WITH STEEP MID LEVEL LAPSE RATES. A 03Z SOUNDING HAS BEEN LAUNCHED AND WILL PROVIDE FURTHER DETAILS ON THE THERMODYNAMIC PROFILE OF THE ATMOSPHERE ACROSS THE AREA. BALLOON WILL REACH 400 MB IN ABOUT 10 MINUTES WITH DATA BEING SENT SHORTLY. ANGLE && .DISCUSSION... FORECAST CHALLENGES DEAL WITH SEVERE WEATHER LATE THIS AFTERNOON INTO TUESDAY. SHORT TERM (THIS AFTERNOON THROUGH THURSDAY)... THUNDERSTORMS HAVE STARTED TO DEVELOP OVER SOUTHEAST KANSAS AND WEST CENTRAL MISSOURI EARLY THIS AFTERNOON. WE DID HAVE A FAIRLY GOOD CAP ON THE ATMOSPHERE THIS MORNING AS SEEN ON THIS MORNINGS SF SOUNDING. DUE TO ABOVE NORMAL TEMPERATURES HOWEVER INCREASING TO THE LOW 70S ACROSS THIS AREA...THE CAP HAS BEEN ERODED ENOUGH TO ALLOW CONVECTION TO INITIATE. PERFORMED 20Z SPECIAL SOUNDING SHOWING MODERATE 0-3KM HELICITIES OF 337 M2/S2. RUC SHOWING INSTABILITIES AROUND 1000 J/KG OUT THAT WAY WITH 0-6KM BULK SHEAR OF 50-60KTS. STORMS ARE ROTATING AND A TORNADO WATCH HAS BEEN ISSUED THROUGH 9 PM THIS EVENING. THE BIG WEATHER PRODUCER THAT WILL AFFECT THE AREA IS THE UPPER LOW CURRENTLY CLEARING THE 4 CORNERS AREA MOVING TO THE NORTHEAST. AS THIS SYSTEM PICKS UP THE SURFACE LOW...THE FRONT IS EXPECTED TO START MOVING INTO OUR WESTERN CWA. INSTABILITIES EXPECTED TO CONTINUE OVERNIGHT AS SHEAR CONTINUES TO INCREASE. WRF SHOWING VALUES AS HIGH AS 60-70KTS. WOULD EXPECT THE TORNADO WATCH TO BE CONTINUED AND EXPENDED FURTHER EAST AS THE NIGHT PROGRESSES. FRONT TO MOVE THROUGH WESTERN MISSOURI BY EARLY MORNING AND THROUGH EASTERN MISSOURI AROUND NOON TOMORROW. PRECIP ENDING FROM WEST TO EAST AS THE FRONT PROGRESSES EAST. TEMPERATURES SHOULD STAY WARM ENOUGH FOR MAINLY LIQUID. BUT TEMPERATURES SHOULD BE FALLING THROUGH THE DAY AND POSSIBLY A RAIN/SNOW MIX FOR A BRIEF PERIOD DURING THE AFTERNOON. CLAYCOMB LONG TERM...(THURSDAY THROUGH MONDAY) PATTERN SHIFT TAKES PLACE AT THE BEGINNING OF THE PERIOD WITH THE PASSAGE OF THE UPPER WAVE ON THURSDAY. THIS WILL RETURN OUR FLOW TO A MORE WEST TO NORTHWEST DIRECTION AND BRING TEMPERATURES BACK DOWN TO MORE SEASONAL LEVELS. IN ADDITION TO THE FRONTAL PASSAGE ON THURSDAY...ADDITIONAL FRONTS SHOULD MOVE THROUGH ON SATURDAY AND AGAIN ON MONDAY. MOISTURE DOES APPEAR TO BE LIMITED AT THIS TIME SO KEPT POPS ON THE LOW SIDE. COULD SEE SOME LIGHT SNOW OR FLURRIES WITH THE SATURDAY FRONTAL PASSAGE...BUT DO NOT EXPECT ANY ACCUMULATIONS AT THIS TIME. GAEDE && .AVIATION... FOR THE 06Z TAF PACKAGE...MVFR WITH OCCASIONAL IFR CONDITONS WILL BE POSSIBLE DUE TO TSRA AND SHRA. CONVECTION CONTINUES TO DEVELOP AND TRACK TO THE NORTHEAST OVER KSGF WITH KJLN ON THE NORTHERN EDGE OF THE TRAINING CONVECTION. TSRA IS EXPECTED TO TRANSITION TO SHRA AS ATMOSPHERE STABILIZES AFTER 10Z. MVFR AND IFR CEILINGS WILL BE POSSIBLE AFTER 10Z WITH CEILINGS IMPROVING TUESDAY AFTERNOON. ANGLE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jan 7, 7:07 PM CST, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE SPRINGFIELD MO 707 PM CST MON JAN 7 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-090115- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 707 PM CST MON JAN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. A SEVERE WEATHER OUTBREAK IS UNDERWAY ACROSS THE ADVISORY AREA. SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF BASEBALLS...WIND GUSTS IN EXCESS OF 80 MPH AND TORNADOES. SEVERAL REPORTS OF TORNADOES HAVE ALREADY BEEN REPORTED WITH THIS ACTIVITY OVER THE PAST FEW HOURS. PERSONS ACROSS SOUTHWEST AND CENTRAL MISSOURI CAN EXPECT DANGEROUS SEVERE WEATHER THROUGH 200 AM. EASTERN PORTIONS OF THE OZARKS...GENERALLY ALONG AND SOUTHEAST OF A LINE FROM SALEM IN DENT COUNTY TO BRANSON IN TANEY COUNTY CAN EXPECTED ACTIVITY TO INCREASE AFTER 10 PM. ADDITIONAL THUNDERSTORMS WILL DEVELOP ACROSS EXTREME SOUTHEAST KANSAS AND FAR WESTERN MISSOURI BY 10 PM. THIS ACTIVITY WILL MOVE EAST...WITH ALL FORMS OF SEVERE WEATHER POSSIBLE. THIS IS A VERY DANGEROUS SITUATION WITH STRONG TORNADOES POSSIBLE LOCALLY HEAVY RAINFALL AND THE POTENTIAL FOR FLASH FLOODING CAN ALSO BE EXPECTED TONIGHT AS RICH MOISTURE CONTINUES TO STREAM NORTH INTO THE REGION. THE POTENTIAL FOR FLOODING WILL BE INCREASED OVER ANY AREAS THAT RECEIVE MULTIPLE ROUNDS OF THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ALONG AND SOUTH OF THE INTERSTATE 44 CORRIDOR ON TUESDAY MORNING AHEAD OF A STRONG COLD FRONT. A FEW STRONG STORMS WILL AGAIN BE POSSIBLE. THE THREAT FOR SEVERE STORMS WOULD INCREASE ON TUESDAY ACROSS SOUTH CENTRAL MISSOURI IF THE COLD FRONT IS SLOWER TO MOVE OUT OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NECESSARY TONIGHT FOR AREAS ALONG AND EAST OF THE HIGHWAY 65 CORRIDOR. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, Jan 7, 11:08 PM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1108 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 PM TSTM WND DMG 7 W HARTVILLE 37.25N 92.64W
01/07/2008 WRIGHT MO AMATEUR RADIO
TREES DOWN 7 MILES WEST OF HARTVILLE.
&&
BARJENBRUCHLocal storm report, Jan 7, 11:18 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1118 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG 7 W FALCON 37.60N 92.51W
01/07/2008 LACLEDE MO EMERGENCY MNGR
POSSIBLE TORNADO...HOME SIGNIFICANTLY DAMAGED WITH TREES
DOWN. RESCUE CREW ON THE SCENE.
&&
BARJENBRUCHLocal storm report, Jan 7, 11:23 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1123 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1123 PM FLASH FLOOD 3 E PURDY 36.82N 93.87W
01/07/2008 BARRY MO AMATEUR RADIO
WATER 10 INCHES DEEP OVER FARM ROAD 1100 SOUTH OF C
HIGHWAY.
&&
BARJENBRUCHLocal storm report, Jan 7, 11:24 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1124 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 PM FLASH FLOOD NIXA 37.04N 93.29W
01/07/2008 CHRISTIAN MO AMATEUR RADIO
WATER OVER ROADS NEAR NIXA.
&&
BARJENBRUCHLocal storm report, Jan 7, 11:27 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1127 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 PM FUNNEL CLOUD 5 W ELSEY 36.85N 93.63W
01/07/2008 BARRY MO AMATEUR RADIO
FUNNEL CLOUD REPORTED 5 MILES WEST OF ELSEY.
&&
BARJENBRUCHLocal storm report, Jan 7, 11:47 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1147 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND DMG 6 N HARTVILLE 37.34N 92.51W
01/07/2008 WRIGHT MO CO-OP OBSERVER
TREES DOWN SIX MILES NORTH OF HARTVILLE. REPORTED IN THE
VICINITY OF A PREVIOUS A FUNNEL CLOUD SIGHTING BY THE
SAME OBSERVER.
&&
BARJENBRUCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 6:12 PM CST | Tornado Warning | SGF | McDonald | 38 min |
| Jan 7, 6:24 PM CST | Tornado Warning | SGF | Dallas, Greene, Webster | 41 min |
| Jan 7, 6:29 PM CST | Tornado Warning | SGF | Christian, Lawrence, Stone | 76 min |
| Jan 7, 6:33 PM CST | Tornado Warning | SGF | Barry, Newton | 41 min |
| Jan 7, 6:41 PM CST | Tornado Warning | SGF | Laclede | 62 min |
| Jan 7, 6:49 PM CST | Tornado Warning | SGF | Greene | 71 min |
| Jan 7, 7:01 PM CST | Severe Thunderstorm Warning | SGF | Morgan | 59 min |
| Jan 7, 7:11 PM CST | Severe Thunderstorm Warning | SGF | Polk | 34 min |
| Jan 7, 7:13 PM CST | Severe Thunderstorm Warning | SGF | Lawrence | 47 min |
| Jan 7, 7:18 PM CST | Tornado Warning | SGF | Pulaski | 57 min |
| Jan 7, 7:18 PM CST | Tornado Warning | SGF | Christian, Lawrence | 57 min |
| Jan 7, 7:25 PM CST | Tornado Warning | SGF | Webster | 65 min |
| Jan 7, 7:30 PM CST | Severe Thunderstorm Warning | SGF | Camden, Dallas | 54 min |
| Jan 7, 7:36 PM CST | Tornado Warning | SGF | Greene | 69 min |
| Jan 7, 7:44 PM CST | Flash Flood Warning | SGF | Barry, Christian, Greene, Lawrence, McDonald, Newton and 1 more | 6 hr |
| Jan 7, 7:50 PM CST | Tornado Warning | SGF | Maries, Phelps | 42 min |
| Jan 7, 7:59 PM CST | Tornado Warning | SGF | Laclede, Wright | 76 min |
| Jan 7, 8:01 PM CST | Tornado Warning | SGF | McDonald | 59 min |
| Jan 7, 8:11 PM CST | Tornado Warning | SGF | Dallas, Webster | 64 min |
| Jan 7, 8:21 PM CST | Tornado Warning | SGF | Barry, McDonald | 54 min |
| Jan 7, 8:39 PM CST | Tornado Warning | SGF | Laclede, Wright | 66 min |
| Jan 7, 8:41 PM CST | Severe Thunderstorm Warning | SGF | Maries, Miller | 24 min |
| Jan 7, 8:42 PM CST | Tornado Warning | SGF | Pulaski | 63 min |
| Jan 7, 8:46 PM CST | Tornado Warning | SGF | Dallas, Greene, Polk | 74 min |
| Jan 7, 8:49 PM CST | Tornado Warning | SGF | Barry, Stone | 71 min |
| Jan 7, 9:08 PM CST | Tornado Warning | SGF | Barry | 67 min |
| Jan 7, 9:12 PM CST | Flash Flood Warning | SGF | Camden, Dallas, Laclede, Maries, Miller, Phelps and 4 more | 6 hr |
| Jan 7, 9:14 PM CST | Tornado Warning | SGF | McDonald | 76 min |
| Jan 7, 9:18 PM CST | Tornado Warning | SGF | Camden, Pulaski | 72 min |
| Jan 7, 9:26 PM CST | Severe Thunderstorm Warning | SGF | Christian | 64 min |
| Jan 7, 9:27 PM CST | Tornado Warning | SGF | Maries, Phelps | 48 min |
| Jan 7, 9:30 PM CST | Tornado Warning | SGF | Christian, Stone | 60 min |
| Jan 7, 9:32 PM CST | Tornado Warning | SGF | Laclede | 73 min |
| Jan 7, 9:46 PM CST | Tornado Warning | SGF | Greene, Webster | 74 min |
| Jan 7, 9:50 PM CST | Tornado Warning | SGF | Barry, Stone | 70 min |
| Jan 7, 9:55 PM CST | Tornado Warning | SGF | Christian | 65 min |
| Jan 7, 10:03 PM CST | Tornado Warning | SGF | Maries | 53 min |
| Jan 7, 10:10 PM CST | Tornado Warning | SGF | Barry, Stone | 65 min |
| Jan 7, 10:18 PM CST | Tornado Warning | SGF | Barry, McDonald | 72 min |
| Jan 7, 10:19 PM CST | Tornado Warning | SGF | Wright | 71 min |
| Jan 7, 10:51 PM CST | Tornado Warning | SGF | Laclede, Pulaski, Texas | 39 min |
| Jan 7, 10:58 PM CST | Severe Thunderstorm Warning | SGF | Laclede, Pulaski | 51 min |
| Jan 7, 11:02 PM CST | Severe Thunderstorm Warning | SGF | Webster | 45 min |
| Jan 7, 11:08 PM CST | Severe Thunderstorm Warning | SGF | Christian, Greene, Webster | 67 min |
| Jan 7, 11:12 PM CST | Tornado Warning | SGF | Barry, Stone | 63 min |
| Jan 7, 11:15 PM CST | Tornado Warning | SGF | Phelps | 60 min |
| Jan 7, 11:28 PM CST | Tornado Warning | SGF | Barry, McDonald | 77 min |
| Jan 7, 11:31 PM CST | Severe Thunderstorm Warning | SGF | Wright | 22 min |
| Jan 7, 11:34 PM CST | Severe Thunderstorm Warning | SGF | Pulaski | 28 min |
| Jan 7, 11:49 PM CST | Severe Thunderstorm Warning | SGF | Texas | 18 min |
| Jan 7, 11:57 PM CST | Severe Thunderstorm Warning | SGF | Dent, Phelps | 32 min |
| Jan 8, 12:09 AM CST | Severe Thunderstorm Warning | SGF | Christian, Greene, Lawrence | 84 min |
| Jan 8, 12:14 AM CST | Severe Thunderstorm Warning | SGF | Barry, McDonald, Stone | 91 min |
| Jan 8, 12:42 AM CST | Tornado Warning | SGF | Christian, Stone, Taney | 52 min |
| Jan 8, 12:44 AM CST | Tornado Warning | SGF | McDonald | 52 min |
| Jan 8, 1:07 AM CST | Severe Thunderstorm Warning | SGF | Barton, Vernon | 53 min |
| Jan 8, 1:16 AM CST | Tornado Warning | SGF | Barry, Newton | 34 min |
| Jan 8, 1:20 AM CST | Tornado Warning | SGF | Douglas, Texas, Webster, Wright | 70 min |
| Jan 8, 1:28 AM CST | Tornado Warning | SGF | Vernon | 28 min |
| Jan 8, 1:30 AM CST | Flash Flood Warning | SGF | Barry, Christian, Greene, Lawrence, McDonald, Newton and 1 more | 7 hr |
| Jan 8, 1:30 AM CST | Tornado Warning | SGF | Lawrence | 36 min |
| Jan 8, 1:37 AM CST | River Flood Watch | SGF | McDonald | 35 hr |
| Jan 8, 1:56 AM CST | Tornado Warning | SGF | Barry | 18 min |
| Jan 8, 1:59 AM CST | Severe Thunderstorm Warning | SGF | Greene | 61 min |
| Jan 8, 2:00 AM CST | Severe Thunderstorm Warning | SGF | Barry, Cedar, Dade, Jasper, Lawrence, McDonald and 1 more | 60 min |
| Jan 8, 2:07 AM CST | Tornado Warning | SGF | Texas | 38 min |
| Jan 8, 2:16 AM CST | Severe Thunderstorm Warning | SGF | Dallas, Polk | 59 min |
| Jan 8, 2:19 AM CST | Severe Thunderstorm Warning | SGF | Christian, Stone | 26 min |
| Jan 8, 2:19 AM CST | Tornado Warning | SGF | Barry, McDonald | 44 min |
| Jan 8, 2:23 AM CST | River Flood Warning | SGF | McDonald | 34 hr |
| Jan 8, 2:28 AM CST | Tornado Warning | SGF | Christian, Greene | 51 min |
| Jan 8, 2:30 AM CST | Severe Thunderstorm Warning | SGF | Dent | 27 min |
| Jan 8, 2:31 AM CST | Severe Thunderstorm Warning | SGF | Benton, Hickory, Polk | 39 min |
| Jan 8, 2:38 AM CST | Tornado Warning | SGF | Stone | 51 min |
| Jan 8, 2:39 AM CST | Flash Flood Warning | SGF | Camden, Dallas, Laclede, Maries, Miller, Phelps and 5 more | 5 hr |
| Jan 8, 2:44 AM CST | Severe Thunderstorm Warning | SGF | Webster | 61 min |
| Jan 8, 2:50 AM CST | Tornado Warning | SGF | Christian | 47 min |
| Jan 8, 2:51 AM CST | Tornado Warning | SGF | Greene, Webster | 39 min |
| Jan 8, 2:55 AM CST | Tornado Warning | SGF | Taney | 61 min |
| Jan 8, 2:56 AM CST | Severe Thunderstorm Warning | SGF | Laclede | 79 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.